# SDR CALA2021041900494

- Difficulty date: April 18, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 60,078 hours, 26,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN RH SIDE R2 DOOR SIL FR 66 FWD TAB HAS CORROSION A 3NB-05-3-6029 AT HAECO LCQ REF 9296538 GENERATED BY V917055 REMOVED AND REPLACED R2 DOOR SILL IAW A319 SRM 51-72-11-911-001 REMOVED DOT B294 MECH BY V915153 INSP BY V892443
